M. Pratelli, D. Trevisan:
Functions of Bounded Variation on the Classical Wiener Space and an
  Extended Ocone-Karatzas Formula
(preprint) http://arxiv.org/abs/1109.5071 2011

D. Trevisan:
BV-capacities on Wiener Spaces and Regularity of the Maximum of the
  Wiener Process
(preprint) http://arxiv.org/abs/1204.6652 2012

D. Trevisan:
Lagrangian flows driven by $BV$ fields in Wiener spaces
(preprint) http://arxiv.org/abs/1310.5655 2013

Gian Maria Dall'Ara, D. Trevisan:
Uncertainty inequalities on groups and homogeneous spaces via
  isoperimetric inequalities
(preprint) http://arxiv.org/abs/1308.1069 2013

D. Trevisan:
Zero noise limits using local times
(preprint) http://arxiv.org/abs/1301.6510 2013

D. Trevisan:
BV-regularity for the Malliavin Derivative of the Maximum of the Wiener
  Process
(preprint) http://arxiv.org/abs/1301.1199 2013

D. Trevisan:
Well-posedness of Diffusion Processes in Metric Measure Spaces
(Phd Thesis) 2014

D. Trevisan:
A short proof of Stein's universal multiplier theorem
(preprint) http://arxiv.org/abs/1408.4752 2014

L. Ambrosio, D. Trevisan:
Well posedness of Lagrangian flows and continuity equations in metric
  measure spaces
Analysis and PDE Vol. 7, N. 5, p. 1179-1234, 2014

D. Trevisan:
Well-posedness of Diffusion Processes  in Metric Measure Spaces
(Ph.D. Thesis) 2014

Giacomo De Palma, V. Giovannetti, D. Trevisan:
Passive states optimize the output of bosonic Gaussian quantum channels
(preprint) http://arxiv.org/abs/1511.00293 2015

E. Musta, M. Pratelli, D. Trevisan:
Functional Cramer-Rao bounds and Stein estimators in Sobolev spaces, for
  Brownian motion and Cox processes
(preprint) http://arxiv.org/abs/1507.01494 2015

D. Trevisan:
Well-posedness of Multidimensional Diffusion Processes with Weakly
  Differentiable Coefficients
(preprint) http://arxiv.org/abs/1507.01357 2015

L. Ambrosio, D. Trevisan:
Lecture notes on the DiPerna-Lions theory in abstract measure spaces
(Preprint) http://arxiv.org/abs/1505.05292 2015

Giacomo De Palma, V. Giovannetti, D. Trevisan:
Gaussian states minimize the output entropy of one-mode quantum Gaussian
  channels
(preprint) http://arxiv.org/abs/1610.09970 2016

Giacomo De Palma, V. Giovannetti, D. Trevisan:
One-mode quantum-limited Gaussian channels have Gaussian maximizers
(preprint) http://arxiv.org/abs/1610.09967 2016

M. Neklyudov, D. Trevisan:
A particle system approach to cell-cell adhesion models
(preprint) http://arxiv.org/abs/1601.05241 2016

Giacomo De Palma, V. Giovannetti, D. Trevisan:
Gaussian States Minimize the Output Entropy of the One-Mode Quantum
  Attenuator
(preprint) http://arxiv.org/abs/1605.00441 2016

L. Ambrosio, F. Stra, D. Trevisan:
A PDE approach to a 2-dimensional matching problem
(Preprint) http://arxiv.org/abs/1611.04960 2016

L. Ambrosio, F. Stra, D. Trevisan:
Weak and strong convergence of derivations and stability of flows with
  respect to MGH convergence
(Submitted Paper) http://arxiv.org/abs/1603.05561 2016

Giacomo De Palma, D. Trevisan:
The Entropy Power Inequality with quantum memory
(preprint) http://arxiv.org/abs/1706.00440 2017

Giacomo De Palma, V. Giovannetti, D. Trevisan:
Multimode Gaussian optimizers for the Wehrl entropy and quantum Gaussian
  channels
(preprint) http://arxiv.org/abs/1705.00499 2017

E. Stepanov, D. Trevisan:
Three superposition principles: currents, continuity equations and
  curves of measures
J. Funct. Anal. Vol. 272, p. 1044-1103, 2017

M. Huesmann, D. Trevisan:
A Benamou--Brenier formulation of martingale optimal transport
(preprint) http://arxiv.org/abs/1707.01493 2017

L. Ambrosio, E. Bru�, D. Trevisan:
Lusin-type approximation of Sobolev by Lipschitz functions, in Gaussian  and $RCD(K,\infty)$ spaces
Adv. Math. 2017

V. Magnani, E. Stepanov, D. Trevisan:
A rough calculus approach to level sets in the Heisenberg group
J. Lond. Math. Soc. Vol. 97, N. 3, p. 495522, 2018

V. Magnani, D. Trevisan:
On Lipschitz vector fields and the Cauchy problem in homogeneous groups
Commun. Contemp. Math. Vol. 20, N. 5, p. 21, 2018

G. Alberti, E. Stepanov, D. Trevisan:
Integration of nonsmooth $\boldsymbol{2}$-forms: from Young to It�
  and Stratonovich
J. Funct. Anal. (Accepted Paper) http://arxiv.org/abs/1912.08796 2019

L. Ambrosio, F. Glaudo, D. Trevisan:
On the optimal map in the 2-dimensional random matching problem
(Preprint) http://arxiv.org/abs/1903.12153 p. 20, 2019

E. Stepanov, D. Trevisan:
Towards geometric integration of rough differential forms
J. Geom. Anal. 2020

C. Rigoni, E. Stepanov, D. Trevisan:
Lie brackets of nonsmooth vector fields and commutation of their flows
J. London Math. Soc. 2020

N. Puchkin, V. Spokoiny, E. Stepanov, D. Trevisan:
Reconstruction of manifold embeddings into Euclidean spaces via
  intrinsic distances
ESAIM: COCV (Accepted Paper) http://arxiv.org/abs/2012.13770 2020

M. Goldman, D. Trevisan:
Convergence of asymptotic costs for random Euclidean matching problems
Probability and Mathematical Physics (Accepted Paper) http://arxiv.org/abs/2009.04128 2020

L. Ambrosio, M. Goldman, D. Trevisan:
On the quadratic random matching problem in two-dimensional domains
Electronic J. Probability (Accepted Paper) http://arxiv.org/abs/2110.14372 2021

M. Correddu, D. Trevisan:
On Minimum Spanning Trees for Random Euclidean Bipartite Graphs
(preprint) http://arxiv.org/abs/2107.08452 2021

A. Basteri, D. Trevisan:
Quantitative Gaussian Approximation of Randomly Initialized Deep Neural
  Networks
(preprint) http://arxiv.org/abs/2203.07379 2022

A. Kroshnin, E. Stepanov, D. Trevisan:
Infinite multidimensional scaling for metric measure spaces
ESAIM: COCV Vol. 28, N. 58, 2022

M. Huesmann, F. Mattesini, D. Trevisan:
Wasserstein Asymptotics for the Empirical Measure of Fractional Brownian  Motion on a Flat Torus
Stochastic Processes and their Applications Vol. 155, p. 1--26, 2022

M. Goldman, D. Trevisan:
Optimal transport methods for combinatorial optimization over two random
  point sets
PTRF (Accepted Paper) http://arxiv.org/abs/2209.14615 2022

E. Stepanov, D. Trevisan:
On exterior differential systems involving differentials of H�lder
  functions
J. Differential Equations Vol. 337, p. 91137, 2022

A. Carbonaro, L. Tamanini, D. Trevisan:
Boundedness of Riesz transforms on $RCD(K,\infty)$ spaces
(preprint) http://arxiv.org/abs/2308.16294 2023

M. Goldman, D. Trevisan:
On the concave one-dimensional random assignment problem and Young
  integration theory
(preprint) http://arxiv.org/abs/2305.09234 2023

D. Trevisan:
Wide Deep Neural Networks with Gaussian Weights are Very Close to
  Gaussian Processes
(preprint) http://arxiv.org/abs/2312.11737 2023

M. Mariani, D. Trevisan:
Wasserstein Asymptotics for Brownian Motion on the Flat Torus and
  Brownian Interlacements
(Preprint) http://arxiv.org/abs/2307.10325 2023

E. Caglioti, M. Goldman, F. Pieroni, D. Trevisan:
Subadditivity and optimal matching of unbounded samples
(Preprint) 2024

M. Goldman, M. Huesmann, D. Trevisan:
Asymptotics for Random Quadratic Transportation Costs
(preprint) http://arxiv.org/abs/2409.08612 2024

O. Mischler, D. Trevisan:
Quantitative stability in optimal transport for general power costs
(preprint) http://arxiv.org/abs/2407.19337 2024

N. Gigli, L. Tamanini, D. Trevisan:
Viscosity solutions of Hamilton-Jacobi equation in $RCD(K,\infty)$  spaces and applications to large deviations
Potential Analysis 2024

L. Ambrosio, D. Trevisan, F. Vitillaro:
Sharp PDE estimates for random two-dimensional bipartite matching with  power cost function
Rendiconti Lincei: Matematica e Applicazioni 2024